Subscribe Now Subscribe Today
Research Article
 

A Positive Linear Operator Using Probabilistic Approach



Ashok Sahai , Shanaz Wahid and Arvind Sinha
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
ABSTRACT

A positive linear operator, modifying the well-known Bernstein Polynomial (Positive Linear Operator)`s weight function has been proposed. It uses a new weight functions derived using a probabilistic approach. The resultant polynomial approximation operator has been studied analytically for its convergence rate, as also empirically using a simulation study to compare it with the Bernstein`s polynomial approximation operator. The approximating polynomials have been computed for certain selected functions and with different number of node points in the interval of approximation C [0, 1], without any loss of generality. It has been observed that the proposed polynomial approximation formula produces significantly better approximating polynomials.

Services
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

 
  How to cite this article:

Ashok Sahai , Shanaz Wahid and Arvind Sinha , 2006. A Positive Linear Operator Using Probabilistic Approach. Journal of Applied Sciences, 6: 2662-2665.

DOI: 10.3923/jas.2006.2662.2665

URL: https://scialert.net/abstract/?doi=jas.2006.2662.2665

REFERENCES
1:  Carothers, N.L., 1998. A Short Course on Approximation Theory. Bowling Green State University, USA.

2:  Carothers, N.L., 2000. Real Analysis. Cambridge University Press, Cambridge.

3:  Cheney, W. and D. Kincaid, 1994. Numerical Mathematics and Computing. Brooks/Cole Publishing Company, USA.

4:  Lorentz, G.G., 1986. Approximation of Functions. 2nd Edn., Chelsea Publishing Company, New York.

5:  Polybon, B.F., 1992. Applied Numerical Analysis. PWS-Kent Publishing Company, Boston.

©  2021 Science Alert. All Rights Reserved